# SDR SWAA2022022576055

- Difficulty date: February 21, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737*
- Aircraft serial: 32542
- Aircraft time: 47,835 hours, 28,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOP / [01] REMOVED & REPLACED L1 DOOR EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-04. OPS CHECK GOOD @ THIS TIME.
